# SDR IPXA2025062514520

- Difficulty date: June 9, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 27,415 hours, 17,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: F53571544204
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE INTERIOR BETWEEN FR85 - FR86 1EA INTERCOASTAL DEFORMED AT S31R
